Alert archive / California / Hazardous Seas Warnings in 2020
Hazardous Seas Warning 23, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Oct 25, 2020, 8:52 AM PDT. It took effect at Oct 25, 2020, 9:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2020, 8:52 AM PDT (15:52 UTC)
- In effect from
- Oct 25, 2020, 9:00 AM PDT
- Expired
- Oct 25, 2020, 9:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
273 WHUS76 KEKA 251552 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 852 AM PDT Sun Oct 25 2020 PZZ475-260000- /O.EXP.KEKA.GL.W.0025.000000T0000Z-201025T1600Z/ /O.NEW.KEKA.SE.W.0023.201025T1600Z-201026T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 852 AM PDT Sun Oct 25 2020 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM THIS MORNING... * WHAT...Very steep and hazardous seas 9 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. $$ PZZ470-260000- /O.CON.KEKA.GL.W.0025.000000T0000Z-201026T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 852 AM PDT Sun Oct 25 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WHAT...North winds 25 to 30 kt with gusts to 40 kt and seas 10 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-260000- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201026T1600Z/ Pt St George to Cape Mendocino out 10 nm- 852 AM PDT Sun Oct 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ455-260000- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201026T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 852 AM PDT Sun Oct 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
2 follow-up statements
261 WHUS76 KEKA 252127 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 227 PM PDT Sun Oct 25 2020 PZZ470-260400- /O.CON.KEKA.GL.W.0025.000000T0000Z-201026T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 227 PM PDT Sun Oct 25 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts to 35 kt and seas 8 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ475-260400- /O.CON.KEKA.SE.W.0023.000000T0000Z-201026T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 227 PM PDT Sun Oct 25 2020 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WHAT...Very steep and hazardous seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. $$ PZZ450-260530- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201026T1600Z/ Pt St George to Cape Mendocino out 10 nm- 227 PM PDT Sun Oct 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WHAT...North winds 5 to 15 kt with gusts to 25 kt and seas around 6 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ455-260400- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201026T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 227 PM PDT Sun Oct 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WHAT...Seas 6 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
863 WHUS76 KEKA 260403 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 903 PM PDT Sun Oct 25 2020 PZZ470-261215- /O.EXP.KEKA.GL.W.0025.000000T0000Z-201026T0400Z/ /O.EXB.KEKA.SC.Y.0085.201026T0403Z-201028T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 903 PM PDT Sun Oct 25 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts around 30 kt and steep seas 9 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-261215- /O.EXP.KEKA.SE.W.0023.000000T0000Z-201026T0400Z/ /O.EXB.KEKA.SC.Y.0085.201026T0403Z-201027T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 903 PM PDT Sun Oct 25 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-260515- /O.EXP.KEKA.SC.Y.0085.000000T0000Z-201026T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 903 PM PDT Sun Oct 25 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... While widespread Small Craft Advisory-level conditions are not forecast, locally rough conditions with gusty offshore winds and confused seas are expected locally along the coast around Shelter Cove. $$ PZZ450-261215- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201026T1600Z/ Pt St George to Cape Mendocino out 10 nm- 903 PM PDT Sun Oct 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WHAT...North to northeast winds 5 to 15 kt. Steep seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Oct 25, 4:43 AM PDT, 4 hours 9 minutes earlier.
Area forecast discussion, Oct 25, 4:43 AM PDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
443 AM PDT Sun Oct 25 2020
.SYNOPSIS...A very dry air mass and strong northeast winds over
the ridges will spread over the area this afternoon and evening.
Extremely dry conditions and robust offshore winds are expected to
persist for Monday and Tuesday. Widespread frost and freezing
temperatures will be possible in the valleys and in coastal areas
early Monday morning.
&&
.DISCUSSION...Humidities drop and northeast winds strengthen today
as a shortwave trough drops into the Great Basin. Surface high
pressure will start to build in the wake of this shortwave by the
afternoon, with a very dry airmass spreading across NW California
during the overnight hours tonight. Northeast winds will also start
to increase over the upper elevations and ridges through the day
today, with possible gusts to 50 mph by late this afternoon. A red
flag warning for critical fire weather conditions remain in effect
from late morning through Monday afternoon, and this has been
extended through early Tuesday morning for interior Mendocino, Lake,
southeastern Humboldt, and southwestern Trinity counties. The peak
in the NE winds will likely occur late this evening and overnight
when instantaneous speeds should reach 60 mph over the ridges. Gusty
winds are expected to somewhat weaken during the day on Monday
before increasing again across ridges in the southern half of the
CWA Monday night, however these are not expected to be nearly as
strong as those tonight.
Even though winds will be quite robust over the ridges, many of the
valleys and wind-sheltered areas will likely not see advisory level
winds. Winds may even go calm in the valleys overnight tonight.
Overnight temperatures are expected to plummet in the mid 20's to
lower 30's across the valleys of Trinity county. The very dry
airmass, light valley winds and longwave cooling overnight will
allow many of the valleys of Humbodlt and Mendocino counties to dip
to near or below freezing early Monday morning. The air mass is not
exceptionally cold for NW California, so it will depend highly on
the amount of wind. Even coastal areas could see frost and freezing
temperatures early Monday morning.
Guidance indicates an upper ridge building over the forecast area
Tue and Wed as the upper trough slowly edges eastward across the
Desert SW. The warming aloft will likely promote above normal
daytime temperatures, however the dry air, light offshore flow and
clear skies will also allow temperatures to plummet each night.
Continued frost and freezing temperatures will be possible each
night in some of interior valleys.
There is a great deal of variability and spread in the guidance late
in the week, around Thursday and Friday. The ECMWF and ENS have been
consistently wetter than the GFS/GEFS and CMC. WPC clusters reflect
these differences with about 25% of 100 members wetter (over one
tenth of inch of rain) than the combined ensemble mean.
&&
.AVIATION...Stratus has developed over the valleys of much of
Humboldt and Mendocino counties. This is expected to clear quickly
this morning as high pressure and offshore flow builds into the
area. Strong northeast winds develop this afternoon. This will keep
skies clear tonight across the area. These winds are strong enough
that the some areas may see wind shear. This will be most likely in
Mendocino and Lake counties tonight as the surface winds decouple
and winds of 30 to 35 develop off the surface. MKK
&&
.MARINE...Near gale to gale force winds are in place across the
waters, although winds are much lighter within a few a miles of the
coast. This is generating steep waves of 8 to 11 feet at the buoys.
Later this morning the winds in the southern waters will start to
diminish and the gale warning expires at 9am. This looks on track,
although winds will only be slightly below gale force. With the gale
force winds just north of the area, steep seas around 12 feet will
persist and a hazardous seas warning may need to be issued through
this evening.
Tonight the winds will become more northeasterly and diminish. This
will keep the waves lower near the coast and stronger winds will be
farther offshore. This pattern is expected to persist on Monday and
Tuesday. Small craft advisories will likely be needed for the outer
waters, but closer to shore winds and seas should be fairly light.
Starting on Wednesday winds will continue to diminish and are
expected to become southerly. They are generally expected to only be
around 10 to 15 kt, but some models are showing stronger winds on
Friday as a weather system moves through the Pacific Northwest.
Confidence is low on the exact pattern, but it generally looks like
a period of lighter winds.
Late this afternoon through Monday morning a long period swell
starts to build into the waters. This swell is currently expected to
build to around 3 to 4 feet at 16 seconds by midday Monday. The
longer period swell is also expected to slowly diminish through this
time period. MKK
&&
.FIRE WEATHER...Conditions will dry out today as northeast winds
increase. An exceptionally dry airmass is forecast to spread across
the region late this afternoon and persist into Monday through
Tuesday. That airmass combined with very dry vegetation and strong
east-northeast ridgetop winds gusting from 40 to 60 mph will yield
critical to extremely critical fire weather conditions from this
afternoon through Monday morning. Very low humidities and gusty
offshore winds are expected to persist Monday night through Tuesday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from midnight tonight to 9 AM PDT Monday for
CAZ102-103-109.
Red Flag Warning from 11 AM this morning to 5 PM PDT Monday for
CAZ201-203-204-211-283.
Hard Freeze Warning from midnight tonight to 9 AM PDT Monday for
CAZ105-107-108-110-111-114.
Red Flag Warning from 11 AM this morning to 5 AM PDT Tuesday for
CAZ212-264-276-277.
Freeze Warning until 8 AM PDT this morning for CAZ107-108.
Wind Advisory from 5 PM this afternoon to 11 AM PDT Monday for
CAZ106-108-111-113>115.
Freeze Warning from midnight tonight to 9 AM PDT Monday for
CAZ106-115.
Frost Advisory until 8 AM PDT this morning for CAZ111-114.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 AM PDT Monday for PZZ450.
Gale Warning until 9 PM PDT this evening for PZZ470.
Small Craft Advisory until 9 PM PDT this evening for PZZ455.
Gale Warning until 9 AM PDT this morning for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Oct 25, 3:49 AM PDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 349 AM PDT Sun Oct 25 2020 CAZ101-112-261100- Coastal Del Norte-Southwestern Mendocino Interior- 349 AM PDT Sun Oct 25 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ113-261100- Southeastern Mendocino Interior- 349 AM PDT Sun Oct 25 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. A Wind Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-109-261100- Del Norte Interior-Mendocino Coast- 349 AM PDT Sun Oct 25 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-261100- Northwestern Mendocino Interior- 349 AM PDT Sun Oct 25 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect. A Hard Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ111-114-261100- Northeastern Mendocino Interior-Northern Lake County- 349 AM PDT Sun Oct 25 2020 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT MONDAY... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is currently in effect. A Red Flag Warning is currently in effect. A Wind Advisory is currently in effect. A Hard Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. A Wind Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105-261100- Northern Humboldt Interior- 349 AM PDT Sun Oct 25 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect. A Hard Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-115-261100- Southern Humboldt Interior-Southern Lake County- 349 AM PDT Sun Oct 25 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT MONDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect. A Wind Advisory is currently in effect. A Freeze Warning is currently in effect. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. A Wind Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-261100- Northern Humboldt Coast- 349 AM PDT Sun Oct 25 2020 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-261100- Southwestern Humboldt- 349 AM PDT Sun Oct 25 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-261100- Northern Trinity- 349 AM PDT Sun Oct 25 2020 ...FREEZE WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is currently in effect. A Red Flag Warning is currently in effect. A Hard Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ108-261100- Southern Trinity- 349 AM PDT Sun Oct 25 2020 ...FREEZE WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT MONDAY... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is currently in effect. A Red Flag Warning is currently in effect. A Wind Advisory is currently in effect. A Hard Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is currently in effect. A Wind Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:44 AM PDT | Frost Advisory | EKA | Del Norte, Humboldt, Mendocino | 28 hr |
| Oct 25, 4:44 AM PDT | Freeze Warning | EKA | Humboldt, Mendocino | 28 hr |
| Oct 25, 4:44 AM PDT | Hard Freeze Warning | EKA | Humboldt, Lake, Mendocino, Trinity | 28 hr |
Nearby
Hazardous Seas Warnings in California, 2020Every hazardous seas warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.